# SDR MALA976548

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 453
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: IPTE1191000200
- Condition: Failed
- Location: Rt Prop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING GPZ RECEIVED RIGHT PROP OIL PRESSURE WARNING, VERIFIED GAUGE INDICATING LOW PRESSURE, FLUX BETWEEN 5-30 PSI.  AIRCRAFT RETURNED TO GPZ.  MAINTENANCE REPLACED RT PGB OIL PRESSURE TRANSDUCER.  OPS & LEAKS CHECKS GOOD.
